×

zbMATH — the first resource for mathematics

Theory of holomorphically projective mappings of Kählerian spaces. (English) Zbl 0406.53052

MSC:
53C55 Global differential geometry of Hermitian and Kählerian manifolds
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] L. P. Eisenhart, Riemannian Geometry, Princeton Univ. Press (1926).
[2] T. Ôtsuki and J. Toshira, ?On curves in KÄhlerian space,? Math. J. Okayama Univ.,4, 57-58 (1954).
[3] N. S. Sinyukov, ?Almost geodesic mappings of affinely connected and Riemannian spaces,? Dokl. Akad. Nauk SSSR,151, No. 4, 481-482 (1963). · Zbl 0141.19205
[4] N. S. Sinyukov, ?Almost geodesic mappings of spaces of affine connection and e-structures,? Mat. Zametki,7, No. 4, 449-460 (1970). · Zbl 0202.21202
[5] N. S. Sinyukov, ?On geodesic mapping of Riemannian spaces onto symmetric spaces,? Dokl. Akad. Nauk SSSR,98, No. 1, 21-23 (1954).
[6] N. S. Sinyukov, ?On geodesic mappings of Riemannian spaces,? in: Proceedings of the Third Ail-Union Mathematical Conference [in Russian], Vol. 1, Izd. Akad. Nauk SSSR, Moscow (1956), pp. 167-168.
[7] T. Sakaguchi, ?On the holomorphically projective correspondence between KÄhlerian spaces preserving complex structure,? Hokkaido Math. J.,3, No. 2, 203-212 (1974). · Zbl 0305.53024
[8] N. S. Sinyukov, ?On the theory of geodesic mappings of Riemannian spaces,? Dokl. Akad. Nauk SSSR,169, No. 4, 770-772 (1966). · Zbl 0148.42301
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.